# SDR ASMF200703006

- Difficulty date: March 17, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 48,088 hours, 28,371 cycles
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 698640
- Condition: Leaking
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN AN UPPER PANEL OF THE LT WING. MAINTENANCE PERSONNEL RELOCATED THE SEAL AND APPLIED SEALANT  IAW SRM 51-20-04 AND 51-22-2A, LEAK WAS CORRECTED. AS A PRECAUTIONARY ACTION, DURING OVERNIGHT CHECK THE SEAL WAS REPLACED, SEALANT WAS APPLIED AND A  LEAK TEST WAS PERFORMED IAW MM 28-10-01 PAGE 601, ALL CORRECT.
